Optimal embeddings of chaotic attractors from topological considerations

TitleOptimal embeddings of chaotic attractors from topological considerations
Publication TypeJournal Article
Year of Publication1991
AuthorsLiebert, W, Pawelzik, KR, Schuster, HG
JournalEurophysics Letters
Volume14 (6)
Pagination521–526
Error | www.neuro.uni-bremen.de

Error

The website encountered an unexpected error. Please try again later.

Error message

  • Warning: Cannot modify header information - headers already sent by (output started at /home/webserver/www/htdocs/neuro/includes/common.inc:2820) in drupal_send_headers() (line 1501 of /home/webserver/www/htdocs/neuro/includes/bootstrap.inc).
  • Error: Call to undefined function each() in SMTP->Data() (line 393 of /home/webserver/www/htdocs/neuro/sites/all/modules/smtp/smtp.transport.inc).